# SDR ASAA2012091893098

- Difficulty date: September 18, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,642 hours, 38,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 654577483
- Condition: Cracked
- Location: Bs 942 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED 2.5 LONG AT BS 942 ABOVE STR 24L IN CHEM MILLED EDGE.  REPAIRED FUSELAGE SKIN CRACK IAW ASA EA NR 400 53, EA 08922.
